# SDR AALA202009239003

- Difficulty date: September 22, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N103NN
- Make and model: Airbus A321-231
- Aircraft serial: 5884
- Aircraft time: 23,504 hours, 4,778 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 153020
- Condition: Faulty
- Location: Emegency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  SEVERAL TIMES DURING FLIGHT THE CEILING EXIT SIGN, FIRST CLASS FORWARD CEILING LIGHT 2L SIDEWALL EXIT SIGN AND FIRST CLASS ESCAPE PATH FLOOR LIGHTS COME ON BRIEFLY AND THEN GO OUT.  REMOVED AND REPLACED 10WL (AALA202009239003) AND 11WL (AALA202009239024), AS PER AMM 33-51-38-00.  ACCOMPLISHED EMERGENCY POWER SUPPLY UNIT SYSTEM TEST AND CABIN INTERCOMMUNICATIONS DATA SYSTEM BITE TEST.  OPERATES OK, NO FAULTS.  ALSO ACCOMPLISHED EMERGENCY LIGHTS OPERATIONAL TEST, PER AMM 33-51-00.  OPS OK.
